# SDR REXA2018090400780

- Difficulty date: August 16, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,890 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60034017351S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOOR SUPPORT CORRODED BELOW FLT DECK DOOR AREA. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21.
